Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 81, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 18, 2015, 1:10 AM CST for Adair County, Oklahoma. It took effect at Nov 18, 2015, 5:48 AM CST. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 1:10 AM CST (07:10 UTC)
- In effect from
- Nov 18, 2015, 5:48 AM CST
- Expired
- Nov 18, 2015, 12:36 PM CST
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 11.43 ft at Nov 18, 2015, 5:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
032 WGUS44 KTSA 180710 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 110 AM CST WED NOV 18 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-181510- /O.NEW.KTSA.FL.W.0081.151118T1148Z-151118T1836Z/ /WTTO2.1.ER.151118T1148Z.151118T1200Z.151118T1236Z.NO/ 110 AM CST WED NOV 18 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Watts * from early this morning to this afternoon, or until the warning is cancelled. * At 12:00 AM Wednesday, the stage was 9.87 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage early this morning and continue to rise to near 13.1 feet by this morning. The river is expected to fall below flood stage this morning. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
2 follow-up statements
469 WGUS84 KTSA 180755 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 155 AM CST WED NOV 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-181555- /O.EXT.KTSA.FL.W.0081.151118T1148Z-151118T1836Z/ /WTTO2.1.ER.151118T1148Z.151118T1200Z.151118T1236Z.NO/ 155 AM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Watts. * from early this morning to this afternoon, or until the warning is cancelled. * At 1:00 AM Wednesday, the stage was 10.43 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage early this morning and continue to rise to near 13.1 feet by this morning. The river is expected to fall below flood stage this morning. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-181554- /O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 155 AM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Tahlequah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 1:00 AM Wednesday, the stage was 6.70 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
347 WGUS84 KTSA 181425 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 825 AM CST WED NOV 18 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-181455- /O.CAN.KTSA.FL.W.0081.000000T0000Z-151118T1836Z/ /WTTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 825 AM CST WED NOV 18 2015 The Flood Warning is cancelled for The Illinois River near Watts. * At 7:00 AM Wednesday, the stage was 10.82 feet. * Flood stage is 13.0 feet. * Forecast...The Illinois River near Watts crested below flood stage at 11.4 feet this morning. The river will continue to fall and remain below flood stage. Therefore, the warning is cancelled. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 17, 11:18 PM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Nov 17, 11:18 PM CST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1118 PM CST TUE NOV 17 2015 .DISCUSSION... The 06z TAF discussion is included below... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR cigs are forecast across NE OK during the overnight...spreading into NW AR toward morning on the back side of low pressure as it slowly lifts northeast away from the region. SWrly sfc winds will gust in the 15 to 25 kt range at times before subsiding toward the end of the day Wed. Lacy && .PREV DISCUSSION... /ISSUED 925 PM CST TUE NOV 17 2015/ DISCUSSION... Upper low currently centered near the OK/KS border this evening...with some wrap around cloudiness moving into ne ok...along with some very brief...localized shower activity. Upper low progged to lift northeast overnight...which will limit overall cloud cover. Wont add any pops to the going forecast given the brevity and coverage of lingering showers. Sans a few minor tweaks...overall forecast in good shape. No update required at this time. TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 63 40 60 / 0 0 0 0 FSM 44 61 41 64 / 0 0 0 0 MLC 43 64 42 62 / 0 0 0 0 BVO 43 62 37 57 / 10 0 0 0 FYV 43 56 38 58 / 0 0 0 0 BYV 43 56 40 57 / 0 0 0 0 MKO 42 62 41 60 / 0 0 0 0 MIO 43 58 37 57 / 20 10 0 0 F10 42 63 41 60 / 0 0 0 0 HHW 44 65 42 66 / 0 0 0 0 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Nov 17, 11:35 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1135 PM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181215- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1135 PM CST TUE NOV 17 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SOUTHWESTERLY WINDS WILL GUST OCCASIONALLY IN THE 25 TO 30 MPH RANGE THROUGH THE NIGHT ACROSS THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...NO HAZARDS. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL SET UP OVER THE REGION WEDNESDAY THROUGH LATE WEEK BEFORE A COLD FRONT MOVES THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT INTO SATURDAY. CHANCES FOR THUNDERSTORMS WILL ACCOMPANY FRONTAL PASSAGE...HOWEVER COVERAGE IS EXPECTED TO REMAIN LOW WITH LIMITED MOISTURE IN PLACE AHEAD OF THE BOUNDARY. BEHIND THE FRONT....MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING...WITH COOL TEMPERATURES CONTINUING INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 6:15 PM CST | River Flood Warning | TSA | Sequoyah | 14 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.